skip to main content
Show Results with:

Results 1 - 10 of 24  for Everything in this catalogue

results 1 2 3 next page
Refined by: author: Zhou, X. remove journal title: Applied mathematics and computation remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Eventually positive solutions of higher order nonlinear neutral differential equations

Zhou, X.

Applied mathematics and computation. VOL 201; NUMBER 1-2, ; 2008, 859-863 -- Elsevier Science B.V., Amsterdam. (pages 859-863) -- 2008

Online access

2
Material Type:
Article
Add to My workspace

A note on "Some higher-order modifications of Newton's method for solving nonlinear equations"

Zhou, X.

Applied mathematics and computation. VOL 208; NUMBER 1, ; 2009, 14-17 -- Elsevier Science B.V., Amsterdam. (pages 14-17) -- 2009

Online access

3
Material Type:
Article
Add to My workspace

The estimate for number of zeros of solutions of second order functional differential equations

Zhou, X.

Applied mathematics and computation. VOL 215; NUMBER 3, ; 2009, 1266-1273 -- Elsevier Science B.V., Amsterdam. Part 3; (pages 1266-1273) -- 2009

Online access

4
Material Type:
Article
Add to My workspace

Estimates for the joint spectral radius

Zhou, X.

Applied mathematics and computation. VOL 172; NUMBER 1, ; 2006, 332-348 -- Elsevier Science B.V., Amsterdam. (pages 332-348) -- 2006

Online access

5
Material Type:
Article
Add to My workspace

Using divergence free wavelets for the numerical solution of the 2-D stationary Navier-Stokes equations

Zhou, X.; He, Y.

Applied mathematics and computation. VOL 163; NUMBER 2, ; 2005, 593-607 -- Elsevier Science B.V., Amsterdam. Part: Part 2; (pages 593-607) -- 2005

Online access

6
Material Type:
Article
Add to My workspace

Estimate of the number of zeros of Abelian integrals for a kind of quartic Hamiltonians with two centers

Zhou, X.; Li, C.

Applied mathematics and computation. VOL 204; NUMBER 1, ; 2008, 202-209 -- Elsevier Science B.V., Amsterdam. (pages 202-209) -- 2008

Online access

7
Material Type:
Article
Add to My workspace

On quadrature of highly oscillatory integrals with logarithmic singularities

Chen, R.; Zhou, X.

Applied mathematics and computation. VOL 265, ; 2015, 973-982 -- Elsevier Science B.V., Amsterdam. Part; (pages 973-982) -- 2015

Check library holdings

8
Material Type:
Article
Add to My workspace

Convergence radius of Osada’s method under center-Hölder continuous condition

Zhou, X.; Song, Y.

Applied mathematics and computation. VOL 243, ; 2014, 809-816 -- Elsevier Science B.V., Amsterdam. Part; (pages 809-816) -- 2014

Check library holdings

9
Material Type:
Article
Add to My workspace

Dynamical behaviors of some iterative methods for multiple roots of nonlinear equations

Zhou, X.; Song, Y.

Applied mathematics and computation. VOL 246, ; 2014, 661-677 -- Elsevier Science B.V., Amsterdam. Part; (pages 661-677) -- 2014

Check library holdings

10
Material Type:
Article
Add to My workspace

A note on irregular wavelet frames

Yang, S.; Zhou, X.

Applied mathematics and computation. VOL 187; NUMBER 2, ; 2007, 1410-1416 -- Elsevier Science B.V., Amsterdam. (pages 1410-1416) -- 2007

Online access

Results 1 - 10 of 24  for Everything in this catalogue

results 1 2 3 next page

Refine Search Results

Refine my results

Access Options 

  1. Online: Reading Room only  (19)
  2. Request to Reading Room  (5)
  3. Refine further open sub menu

Author/Contributor 

  1. Song, Y.  (4)
  2. Wang, W. s.  (4)
  3. Song, X.  (3)
  4. Shi, X  (3)
  5. Guo, Z  (2)
  6. Fu, X.  (1)
  7. Li, Y.  (1)
  8. Chen, R  (1)
  9. Liu, S.  (1)
  10. Xue, H.  (1)
  11. Chen, X  (1)
  12. Gao, D. Y.  (1)
  13. Zhang, Z.  (1)
  14. Yang, S  (1)
  15. Yi, N.  (1)
  16. Refine further open sub menu

Creation date 

From To
  1. Before2007  (2)
  2. 2007To2008  (8)
  3. 2009To2011  (4)
  4. 2012To2014  (8)
  5. After 2014  (2)
  6. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Zhou, X.
  2. Song, Y.
  3. Wang, W. s.
  4. Song, X.
  5. Shi, X

on this subject:

  1. mathematics

Searching Remote Databases, Please Wait